# SDR FDEA202511072141

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 88,627 hours, 21,814 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26094724B
- Part serial: B1988
- Condition: Damaged
- Location: Zone 700
- Part time: 59,571 hours, 17,740 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT AFTER LANDING AT 466K LANDING  WEIGHT. OVERHEATS ON #4, #7, AND #8 WITH MAX TEMP  596 DEGREES.   REMOVED AND REPLACED BRAKE ASSY LEAK AND OPS  CHECKED GOOD ACFT OK TO CONTINUE
